# SDR UPS01436273

- Difficulty date: June 25, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK REVEALED ON LT BS 1241 BULKHEAD CANTED PRESSURE DECK FITTING AT THE AFT HOLE AREA BY APPROX 0.080 INCH LONG RUNNING FWD DOWN DIRECTION  AS PER ATTACH SKETCH.  LH BS 1241 BULKHEAD CANTED PRESSURE DECK FITTING AFT BOLT HOLE CRACKED AREA REWORKED AS PER HAECO REPAIR SCHEME R-53-41-34669 WORK DETAIL REFER ATT CWS.
